# SDR CA990330032

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa S3H1G
- Propeller: Hamstd 23D40
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 512316
- Condition: Misrepaired
- Location: Propeller
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND THE HUB BARREL DOWEL PINS HAD BEEN BRAZED IN PLACE.  IN PLACE OF OVERSIZED DOWELS BEING INSTALLED.  THEY WERE SCRAPPED AND  REPLACED.  ALSO, THE PROPELLER BLADES WERE FOUND NOT ANODIZED.  THE BLADES WERE ANODIZED AND RETURNED TO SERVICE.
